# SDR AALA20010927

- Difficulty date: April 20, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK STATION 1279 UPPER FLANGE.  INSTALLED NEW SEAT TRACK NR 1 FROM STATION 1174 TO STATION 1308 IAW SRM 53-05.  (M)
